Toulouse 1 Capitole Publications

Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 3.

Villeneuve, Stéphane (2007) On the Threshold Strategies ans Smooth-Fit Principle for Optimal Stopping Problems. Journal of Applied Probability, 44 (1). pp. 181-198.

Genton, Mark G. and Perrin, Olivier (2004) On a time deformation reducing nonstationary stochastic processes to local stationarity. Journal of Applied Probability, 41 (1). pp. 236-249.

Meiring, W. and Perrin, Olivier (2003) Nonstationarity in R^n is second-order stationarity in R²^n. Journal of Applied Probability, 40 (3). pp. 815-820.

This list was generated on Mon Oct 23 07:53:08 2017 CEST.